A Markov Type Inequality for Higher Derivates of Polynomials.
Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 113-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1990__109_2_178462,
author = {P. D\"orfler},
title = {A {Markov} {Type} {Inequality} for {Higher} {Derivates} of {Polynomials.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {113--122},
year = {1990},
volume = {109},
number = {2},
zbl = {0713.41006},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178462/}
}
P. Dörfler. A Markov Type Inequality for Higher Derivates of Polynomials.. Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 113-122. http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178462/